| Catalog Number |
PWKIT03H |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient stated the purewick kit had not been suctioning to the best of its ability and failed water.They have requested that the customer work directly with the manufacturer first to resolve the issue.